MathSciNet Relay Station
MathSciNet bibliographic data
MR879573 03E15 (28A05 42A63)
Kechris, A. S.; Louveau, A.; Woodin, W. H. The structure of $\sigma$-ideals of compact sets. Trans. Amer. Math. Soc. 301 (1987), no. 1, 263–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement